# SDR AALA201801319027

- Difficulty date: January 28, 2018
- Submitted: February 1, 2018
- Operation: Air carrier
- Aircraft: N737US
- Make and model: Airbus A319-112
- Aircraft serial: 1245
- Aircraft time: 47,767 hours, 29,056 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Bolt
- Part number: D5746004820000
- Condition: Corroded
- Location: Slat Track
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FOUND ON THE SLAT TRACK NR 12 BOLT, LOWER FORWARD ON RIGHT WING.  REPLACED THE BOLT IAW AMM 27-84-67-000-001-A, AND AMM 27-84-67-400-002-A.
